# SDR AALA201512189010

- Difficulty date: December 5, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112803202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN SEAT RAIL AT Y -81 CORRODED, BETWEEN FRAME 12 & 16.  R & R SEAT RAIL IAW SRM 51-72-11 & DWG 53112829.
